Jump to content
CrazyBoards.org

Biosyn

Member
  • Content Count

    2
  • Joined

  • Last visited

About Biosyn

  • Rank
    Member

Profile Information

  • Gender
    male
  1. I think this was a seroquel dosage change that caused the headache. I am thinking about quitting now. I am afraid to take anything right now because I don't want the headache to return.
  2. I have been taking 15mg remeron and 200mg seroquel. Recently, my doctor decided to throw in clonidine for adhd. I took clonidine and felt fine afterwards (4 hours later). After which I decided to split my seroquel dose. I took 50-100mg seroquel (with plans to take the other 100mg at bedtime) and within an hourish, I have had this constant pressure headache. It has been about 28 hours of non-stop pressure headaches. Ct scan came out clear. I stopped taking anymore more meds after the headache began. Could this be because I lowered seroquel dosage?
×
×
  • Create New...